# SDR SWAA2012120710359

- Difficulty date: December 4, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 66,747 hours, 62,373 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 6573719
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON NR 2 FLAP TRACK FAIRING (AFT, ATTACHED TO CENTER FAIRING).  REPAIRED NR 2 FLAP TRACK FAIRING (AFT, ATTACHED TO CENTER FAIRING) IAW SRM 51-70-17-0G-0 PARA 4I REP 9.
